MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. SINGLE SPIKE TUBE SET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG. SINGLE SPIKE TUBE SET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0250070530
Medical Device Problem Codes Nonstandard Device (1420); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a foreign object found in the sterilized pack prior to opening.
 
Additional Manufacturer Narrative
Three attempts made to request product return.However, the device has yet to be returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: foreign object found in the sterilized pack prior to opening probable root cause: incorrect or inadequate packaging severe shipping conditions user error the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG. SINGLE SPIKE TUBE SET
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22137073
Report Number0002936485-2025-00504
Device Sequence Number7487301
Product Code GEI
UDI-Device Identifier37613327061353
UDI-Public37613327061353
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K963646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070530
Device Lot Number25009FG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown